# SDR HNAA2024080900656

- Difficulty date: July 21, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E046877 FOUND CORROSION ON CENTER HAT BEAM AROUND NUT PLATE HOLE AT FR59.  CUT OUT DAMAGE, INSTALLED DOUBLER AND FILLER FOR REPAIR OF LAV CENTER HAT BEAM AT NUT-PLATE HOLE AT FR59 IAW ETD2024-145-020349 AND EO1-53-24-0463
